# SDR 2005UALA00964

- Difficulty date: September 9, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 52,090 hours, 19,134 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND TWO EA DENTS ON FUSELAGE JUST FWD & BELOW WATERLINE OF DOOR 2L.  DENTS ARE ON AN EXISTING DOUBLER.  *S/D*  FOUND AT RATIO OF 15.5 TO BE BEYOND LIMITS IN SRM 53-00-01 PG 103.  DAMAGE IS DEFERRABLE AS PER SRM 53-00-01 PG 102 ITEM I.
